Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us

Archive of Issues

Total articles in the database: 10482
In Russian (Ï̀̀): 9683
In English (J. Appl. Math. Mech.): 799

Volume: 79 • Issue: 6 • Year: 2015 • Total articles: 13<< Previous issue | Next issue >>
Table of Contents
The formation of an anisotropic elastic medium on the compaction front of a stream of particles
A.G. Kulikovskii and E.I. Sveshinkova
Resonance rotations of a pendulum with a vibrating suspension
A.A. Aduyenko and N.I. Amel’kin
The dynamics of a disk on a rough inclined plane when there is an uneven normal stress distribution
A.M. Rusinova
Modification of a PD+ controller for the orbital stabilization of the motions of an all-wheel drive mechanical system
S.V. Gusev, L.V. Paramonov, S.S. Pchelkin, A. Robertsson, L.B. Freidovich, and A.S. Shiriaev
The dispersion of an ideal gas from a point into a void. A new model of the Big Bang and the expansion of the Universe
Kh.F. Valiyev and A.N. Kraiko
The integral invariant of the equations of motion of a viscous gas
V.N. Golubkin, V.V. Markov, and G.B. Sizykh
Flexural vibrations of a rod of variable stiffness and distributed mass
G.M. Ulitin and S.N. Tsarenko
Asymptotics of the natural oscillations of a thin elastic gasket between absolutely rigid profiles
S.A. Nazarov
Dynamic deformation of the contact layer when there is shear interaction between a body and the soil
A.A. Bakhodirov, S.I. Ismailova, and K.S. Sultanov
Sliding of a smooth indentor over a viscoelastic half-space when there is friction
I.G. Goryacheva, F.I. Stepanov, and E.V. Torskaya
Periodic contact problem for an elastic wedge
D.A. Pozharskii
An approximate analytical solution of the integral equations of non-axisymmetric contact problems for a ring-shaped domain
Ye.V. Kovalenko
An extended Galerkin representation for a transversely isotropic linearly elastic medium
D.V. Georgievskii
Volume: 79 • Issue: 6 • Year: 2015 • Total articles: 13<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
Rambler's Top100